# SDR HALA0700054

- Difficulty date: February 22, 2007
- Submitted: February 24, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 16,775 hours, 3,227 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - APU SHUTDOWN ON PUSHBACK, PRIOR TO ENG START.  ECU SELF TEST PER FIM 49-11-00.  TEST OK NO FAULTS OK FOR SERVICE.
